# SDR AALA201808279019

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 3,900 hours, 1,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLIDE ARMED LIGHT DISAGREES WITH ARMED DOOR STATUS R1 DIFFICULT TO ARM.  REMOVED DEBRIS FROM R1 GIRT BAR.  PERFORMED AN OPERATIONAL CHECK, DOOR UNARMED AND ARMED LIGHTS IAW AMM 52-73-00 PARAGRAPH 31. OPS CHECKED GOOD.
